Hilbert cubes in progression-free sets and in the set of squares (bibtex)
by Rainer Dietmann, Christian Elsholtz
Reference:
Rainer Dietmann, Christian Elsholtz, Hilbert cubes in progression-free sets and in the set of squares, Israel Journal of Mathematics, 192(1), 59-66, (2012).
Bibtex Entry:
@article{elsholtz3,
   author  = {Rainer Dietmann and Christian Elsholtz},
   title   = {Hilbert cubes in progression-free sets and in the set of squares},
   journal = {Israel Journal of Mathematics},
   year    = {2012},
   volume  = {192},
   number  = {1},
   pages   = {59-66},
   xxurl     = {http://www.math.tugraz.at/discrete/publications/projects/files/elsholtz3.pdf},
   mrnumber= {3004074},
   doi     = {10.1007/s11856-012-0047-7},
}